# SDR WX0A072349

- Difficulty date: January 8, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49555
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 533
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, EXTERNAL EMER LIGHTS INOPERATIVE.  REPLACED BATTERY POWER SUPPLY.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
